# SDR CA150223009

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 207 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rivet
- Part number: MS20426E
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 338 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT CHECK, DISTORTION OF RIVETS HEADS WAS NOTICED ON THE LEADING EDGE AT AROUND HS 98. A TOTAL OF 24 RIVETS PER SIDE WERE SHOWING HEAD DISTORTION. SECTION AFFECTED IS THE CENTER LEADING EDGE ASS`Y, P/N 4557400003-009/010  LEARJET 75 SRM REQUIRES REPLACEMENT OF RIVET WHENEVER RIVET HEAD DISTORTION IS NOTED. ENGINEERING WAS CONTACTED AND A LETTER OF NO TECHNICAL OBJECTION TO CONTINUED  NORMAL AIRCRAFT OPERATIONS FOR A MAXIMUM OF 25 HOURS WAS ISSUED. TECHNICIANS HAVE BEEN DISPATCHED TO OUR FACILITY TO START THE RIVETS REPLACEMENT PROCESS.  ALSO STARTED THE INVESTIGATION TO DETERMINE THE CAUSE OF THESE RIVETS DISTORTION. PRELIMINARY FINDING LEADS TO POSSIBLY INCORRECT RIVETS INSTALLED, AD RIVET INSTALLED INSTEAD OF E RIVET.
